Efficient numerical continuation and stability analysis of spatiotemporal quadratic optical solitons

DJB Lloyd, AR Champneys

Research output: Contribution to journalArticle (Academic Journal)

11 Citations (Scopus)
Translated title of the contributionEfficient numerical continuation and stability analysis of spatiotemporal quadratic optical solitons
Original languageEnglish
Pages (from-to)759 - 773
Number of pages15
JournalSIAM Journal on Scientific Computing
Volume27(3)
Publication statusPublished - 2005

Cite this